Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2006

ON THE PERIODS OF 2-STEP GENERAL FIBONACCI SEQUENCES IN DIHEDRAL GROUPS

Erdal Karaduman, Hüseyin AYDIN

MATEMATICKI VESNIK Cilt 58 · Sayı 1-2 · ss. 47–56 · 01.01.2006

Özet

In this paper, we investigate the simply periodic cases of 2-step general Fibonacci sequences in dihedral groups D-n, and we also find the period of the sequences if the sequences are simply periodic.

Atıf için künye

Karaduman, E., & AYDIN, H. (2006). ON THE PERIODS OF 2-STEP GENERAL FIBONACCI SEQUENCES IN DIHEDRAL GROUPS. MATEMATICKI VESNIK, 58(1-2), 47–56.

BibTeX
@article{karaduman2006-73594,
  author = {Karaduman, Erdal and AYDIN, Hüseyin},
  title = {ON THE PERIODS OF 2-STEP GENERAL FIBONACCI SEQUENCES IN DIHEDRAL GROUPS},
  journal = {MATEMATICKI VESNIK},
  year = {2006},
  volume = {58},
  number = {1-2},
  pages = {47--56},
  issn = {0025-5165},
  url = {https://akademik.atauni.edu.tr/yayinlar/73594-on-the-periods-of-2-step-general-fibonacci-sequences-in-dihedral-groups}
}